# SDR NACA2022012200001

- Difficulty date: January 22, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737-300
- Aircraft serial: 27905
- Aircraft time: 52,696 hours, 57,515 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT BS 867 + 10", STR 3R. 3" LENGTH. CORRECTIVE ACTION PENDING AMOC SIGNOFF.
